• kimba9584's Avatar

    kimba9584 shared an experience

    Celebration: not sure if celebration but i'm at point of moving on , put house up for sale , its to much for me, time to get a small place . kids all have their own houses . i've looked at a few places no steps yeah for me the anti hormone drugs lots of pain with arthritis steps kill me after work i know im not on here alot been cleaning house out after work and days off . i'm excited to start a new life and scared .

    3 Comments
    • beachbum5817's Avatar
      beachbum5817

      This is a huge undertaking. I cannot imagine packing up a house that you have lived in for years. I dread the day. I hope the sale of your house goes quickly and smoothly. Good luck on your new adventure. Take care.

      2 months ago
    • Marinace's Avatar
      Marinace

      I hope you sell your home quickly and move to a new place that is full of positive energy, so you can make new memories.

      2 months ago
    • 2943's Avatar
      2943

      Good for you! I ,too, have extreme pain from anti hormone meds. I am trying out second one but am back to problems. Some have said it went away over time so will try. Congrats on your new chapter decision.

      2 months ago
  • kimba9584's Avatar

    kimba9584 posted an update

    sorry i haven't been here i get home from work and tired , not a person who is on computer all the time, but all is going well, taking my pills and side effects not bad so far, i hurt a little more and tired but so far so good. i take all the good i can stay positive and hopefully get stronger each day

    1 Comment
    • beachbum5817's Avatar
      beachbum5817

      Glad to hear that things are manageable for you. You have a great attitude, and that is always a plus. Let us know how things are going when you have the time and feel up to it. Take care.

      7 months ago
  • kimba9584's Avatar

    kimba9584 wrote on Kurious's wall

    hi i too just started taking the anastrozole , worried about side effects been on a week . wish us both luck that we don't have the bad effects i already have arthritis all over deal with that don't want to get worst

  • kimba9584's Avatar

    kimba9584 posted an update

    i haven't been on in a good while been back to work a month now and when i get home just tired i'm not a on the computer person all the time. tomorrow i go to doctor to talk about the next phase of treatment the pills, i know from my mother they were rough on her, i already have arthritis everywhere and hopefully it won't do too much to it, i'm a little nervous about taking them but i promised my children i would try . will let you all know how it goes try to be on more

  • kimba9584's Avatar

    kimba9584 shared an experience

    Side Effects (back feet problems): sorry havent been here in awhile went back to work and boy boy does it kill you, i made it like 3 weeks before problems my sciatica went out feet so swollen could hardly walk, still off now been almost 2 weeks . i guess the damage from chemo is showing its head, i had arthritis and all that before but never this bad finally starting to walk erect but still hurts. it is so hard to stay positive got thru all the chemo and surgery fine now this is killin me i know . it will get better just for once i wanted a break from it oh well merry christmas all

  • kimba9584's Avatar

    kimba9584 posted an update

    Happy Thanksgiving to all, hope your day is filled with family friends laughter and love.

    just to fill in made the 4 days of work stood for 8 hours each day, crawled like a 900 years old woman at end of day but made it, it is a start legs killed me back killed, but i did it each day i made it a little longer before i was ready to cry, but i did it . of course i came home and didn't move for rest of nite so today i will relax but it is the begining of going back to me .